# SDR AALA202410259615

- Difficulty date: October 24, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 70,827 hours, 35,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3952
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY FAILED BITE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY (10WL) AND ASSOCIATED BATTERY PACK IAW AMM 33-51-38-0401.
